# SDR COMA0160931

- Difficulty date: November 26, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 18,866 hours, 18,289 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018ABC
- Part serial: 402
- Condition: Malfunctioned
- Location: Avionics
- Part time: 7,717 hours, 7,871 cycles
- Stage of operation: LD
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT #5285. FLAPS FAIL MESSAGE DURING LANDING.REPLACED THE FECU.
